# SDR CA070514053

- Difficulty date: April 18, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON ADVANCING POWER FOR TAKEOFF, THE ENGINE EMITTED A NOISE AND LOST POWER.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES. MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070514053)
